# SDR UPS06847494

- Difficulty date: July 30, 2006
- Submitted: July 31, 2006
- Operation: Air carrier
- Aircraft: N803UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46073
- Aircraft time: 80,100 hours, 22,594 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 5772693
- Part serial: UP18524
- Condition: Cracked
- Location: Te Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

WHEN FLAPS EXTENDED TO 23 DEGREES OUTER NEEDLE INDICATED 12 DEGREES INNER NEEDLE INDICATED 23 DEGREES, REQUIRED 4 UNITS OF RT AILERON TRIM FOR LEVEL FLIGHT.  UPON INSPECTION FOUND LT STA 98 FLAP ACTUATOR PISTON ROD CRACKED IN TWO.  REMOVED AND REPLACED STA 98 LT FLAP ACTUATOR.
